MathSciNet Relay Station
MathSciNet bibliographic data
MR2430612 (2010e:26013) 26D10 (60E15)
Barthe, F.; Roberto, C. Modified logarithmic Sobolev inequalities on $\Bbb R$. Potential Anal. 29 (2008), no. 2, 167–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement